Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Heart patient. Skin turning charcoal black on stomach, abdomen, pelvic and diaphragm, sweating, migraines. Cause?

My mother is a heart patient her skin is turning charcoal black on her stomach, abdomen , bottom, pelvic and diaphragm...this is unexplained please tell me why??? She is also experiencing unexplained excessive sweating soaking her clothing and pounding migraines. what could be the cause...the doctors can t find anything wrong!!!!
Asked On : Sun, 13 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The headache may be from the vasodilator drugs, she is taking. She may need an MRI and/or EEG...
Skin colour may be from bleeding below – a dermatologist should see / may be a biopsy?
Unexplained sweating may mean anxiety, thyroid, heart failure, ischemia and so on.
Get her examined / investigated / second opinion helps...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor